# SDR SWAA2014101532936

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 384,090 hours, 25,668 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 99558281
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT END FITTING CRACKED AT LOWER FASTENER HOLE ATTACHING SEAL.  R & R FITTING IAW SRM & DWG.
